Announcement

Collapse
No announcement yet.

Alfalfa & High Blood Pressure Meds

Collapse
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • Alfalfa & High Blood Pressure Meds

    Does anyone know if it is ok to take Alfalfa with High Blood Pressure Medication? I am on a very low dose of Lisinprotol. My dr doesn't know squat about alfalfa.

    Thanks, Susan





    Susan

  • #2
    I've not heard of it being contraindicated, but do call the office, they can tell you for sure.

    Tapping lowered my BP signficantly. Doc was at the point where he said, 'one more high BP reading, ging, and you're going on meds, you've got a month'. **eek**

    So Tapp Tapp Tapp I went.

    BP went down.

    No meds for gingerb.

    Now where's that 'give the office a rink' icon when I need it?

    ~~gingerb[:X]

    P-L-A-Y Come on, push it. You can do it.
    Just tapp already, would ya?!?






    <font color=\"red\">Just push PLAY. I mean, really, the tapes/DVDs won\'t work unless you actually *do* them. Just start.</font id=\"red\">

    Comment


    • #3
      Alfalfa is plant protein, in other words it's a food, not a drug so I don't see why it would interact with any medication but call the office for clarification.

      Just keep Tapping...just keep Tapping...

      Ally





      Just keep Tapping...just keep Tapping...

      Ally

      Comment


      • #4
        I think it is probably ok too but I am just curious because the high blood pressure pill is basically a diuretic (from what my dr said)and I know the alfalfa helps with water retention.

        I will call the office first thing on Monday (and keep on tapping).

        Thanks, Susan





        Susan

        Comment


        • #5
          Hi Susan! Good idea to call the office. Let us know what you find out!

          Tina

          "The ultimate in being healthy is to operate at full throttle—physically, emotionally, and spiritually."


          — Oprah Winfrey








          Tina

          “In three words I can sum up everything I've learned about life. It goes on.”---Robert Frost

          Comment


          • #6
            Yes, do post what you learn. 'Twill be fabio, especially as you've put both falf and BP meds in your title, for peeps in the future then to be able to do a search and come up with this post, and then to have your info that you learn after talking to the amazing office staff.

            P-L-A-Y Come on, push it. You can do it.
            Just tapp already, would ya?!?






            <font color=\"red\">Just push PLAY. I mean, really, the tapes/DVDs won\'t work unless you actually *do* them. Just start.</font id=\"red\">

            Comment


            • #7
              Hi Susan, Did you call up the office? What did they tell you. I too am taking a very low dosage of lisinopril for the last one month. My pressure has fallen very well, in fact a little more points, and it could border on low pressure. I have not taken alfalfa, because I was told lisinopril is a potassium-salt sparing drug.

              Please reply what they advised you. Thanks in advance.

              RajaSan





              RajaSan

              Comment


              • #8
                They said it was ok.

                RajaSan - do you find you are a bit more tired than usual on the meds?

                Susan





                Susan

                Comment


                • #9
                  Ahhhhhhh, thanks for reporting back on it, Sue!



                  P-L-A-Y Come on, push it. You can do it.
                  Just tapp already, would ya?!?






                  <font color=\"red\">Just push PLAY. I mean, really, the tapes/DVDs won\'t work unless you actually *do* them. Just start.</font id=\"red\">

                  Comment


                  • #10
                    Thanks Susan for your quick response.

                    Initially I did feel tired but the Dr. said my body was adjusting to the fall in pressure. After a few days(s week), I felt OK although during the afternoons I would feel like a "space walker" for an hour or so. When I started consuming extra fluids(veggie juice, water) it completly went away. I just put it down to extra retention of potassium salts in the cells.

                    RajaSan





                    RajaSan

                    Comment


                    • #11
                      I'm not a doctor but I take blood pressure meds and alfalfa with no problems.

                      Jill Brightbill
                      T-Tapp Trainer-in-Training
                      Harrisburg PA





                      Jill Brightbill
                      T-Tapp Trainer
                      IFPA Certified Personal Trainer
                      Fitour Certified Lifestyle Fitness Coach,
                      Core and Functional Fitness Instructor,
                      Senior Fit Instructor.
                      Harrisburg, Pennsylvania
                      My Website
                      Trainer Bio
                      jillb@T-Tapp.com
                      "Virtual" Web-Based Training
                      Tapping since 2001

                      Be who you are and say what you feel because those who mind don't matter and those who matter don't mind."
                      Dr. Seuss

                      It's nice to be important but its more important to be nice!
                      John Cassis

                      Comment

                      Working...
                      X